MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568241
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned device revealed that the wire on end of the tube was found to be broken.The fraying of the wire as analyzed indicates that the break was likely due to excessive force being applied to the wire during the procedure.The complaint was consistent with the reported event of feeding tube loop wire detached.It is likely force was applied to the wire up to the limit of its design, resulting in the wire breaking.Therefore, the complaint investigation conclusion code selected is adverse event related to procedure, which indicates that the adverse event occurred during the procedure and the device had no influence on the event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release to distribution.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used during an esophagogastroduodenoscopy (egd) with percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2019.According to the complainant, during the procedure, the loop wire at the end of the peg tube broke.Reportedly, nothing detached inside patient.The procedure was completed with a new endovive safety peg kit pull method.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9504293
Report Number3005099803-2019-06203
Device Sequence Number14198596
Product Code KNT
UDI-Device Identifier08714729296799
UDI-Public08714729296799
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Model NumberM00568241
Device Catalogue Number6824
Device Lot Number0024674662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1